# SDR DXTA2023020780080

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0318
- Aircraft time: 340 hours, 222 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR POSITION & WARNING: LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF. THE GEAR HANDLE DID NOT GO INTO THE UPLOCK DETENT. WE DID NOT GET THE GEAR DISAGREE CAS. AFTER PUSHING ON THE HANDLE A SECOND TIME THE GEAR RETRACTED. LANDING GEAR EXTENSION WAS NORMAL. REPEAT WRITEUP.// SIGNOFF // GAINED ACCESS TO THE CMC VIEWER AND CHECKED FOR ANY RECORDED FAULT RELATED TO THE LANDING GEAR MALFUNCTION, NO FAULT INFORMATION WERE RECORDED ON THE SYSTEM. INSPECTED AND CHECKED CONTINUITY ON THE NOSE, RIGHT AND LEFT LANDING GEAR WEIGHT ON WHEEL SWITCHES, WITH SATISFACTORY RESULTS. RAISED THE AIRCRAFT ON JACKS AND OPS CHECKED THE LANDING GEAR SEVERAL TIMES WITH SATISFACTORY RESULTS. FOUNDED THE LANDING GEAR CONTROL UNIT LEVER KNOB TO BE LOOSE DUE TO ELONGATED HOLES, NEW PARTS ON ORDER IAW CESSNA 680A MM 45-40-00, 32-00-00, AND WDM 32-60-01. PER NETJETS MAINTENANCE CONTROL REQUEST RECORDED VIDEO OF LANDING GEAR SWINGS AND GEAR HANDLE ACTUATION, EMAILED VIDEO TO MAINTENANCE CONTROL AND PER THEIR RECOMMENDATION RE-SECURED AND TIGHTEN THE GEAR HANDLE KNOB AND PERFORMED 10 GEAR SWINGS WITH SATISFACTORY RESULTS, DOWN JACKED AIRCRAFT AND SERVICED THE HYDRAULIC ACCUMULATOR RESERVOIR IAW CESSNA 680A MM 32-00-00,12-10-30 AND 32-30-30.
